# SDR HALA2011062900300

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,350 hours, 32,103 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057AA07
- Part serial: 00504
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 438 hours, 92 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL QTY CHANNEL STATUS MESSAGE.  BITE CHECKED FQIS PROCESSOR UNIT, FOUND "A3" FAULT.  R & R FQIS PROCESSOR IAW AMM 28-41-08, OPERATION CHECK GOOD. NO FAULTS NOTED.
